Dividends in finite time horizon
Article first published online: 12 DEC 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 30, Issue 2, pages 172–182, March/April 2014
How to Cite
Cardoso, R. M.R. (2014), Dividends in finite time horizon. Appl. Stochastic Models Bus. Ind., 30: 172–182. doi: 10.1002/asmb.1958
- Issue published online: 2 APR 2014
- Article first published online: 12 DEC 2012
- Manuscript Accepted: 22 OCT 2012
- Manuscript Revised: 19 OCT 2012
- Manuscript Received: 1 AUG 2011
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!